# SDR HALA2018013000023

- Difficulty date: January 26, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 18,880 hours, 2,901 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Damaged
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB DURING FL410 CRUISE,  RECEIVED A F/CT ELEVATOR SERVO FAULT ON ECAM.   REMOVED AND REPLACED THE FLT CONTROL PRIM 1 PB IAW ESPM 20-45-11.  OPS CHECKED GOOD IAW AMM 27-96-00 AND CONTINUITY CHECK.  FOUND PIN C ON B CONNECTOR LOOSE TENSION. REMOVED AND REPLACED CONN B WITH CONTACT OF R G ELEV SERVO REF WDM 27-98-25. CONTINUITY & INSULATION CK GOOD. FOUND RESISTANCE HIGH AND FLUX (3.3 OHMS-4.1 OHMS) AT CONNECTOR 5212VC-A, R, D,  TO R,  G .   REPLACED THE CONNECTOR AND REPLACED THE CONTACTS.  CONTINUITY CHECKED GOOD.
